# SDR 20010216SG004

- Difficulty date: January 5, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N147GA
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 9311 - MCO-FLL - DURING DESCENT, STRONG ODOR OF FUEL WHEN POWER REDUCED APPROXIMATELY 1000 LBS.  INSPECTED AIRCRAFT AND PERFORMED GROUND RUN.  NO DEFECTS NOTED.  (M)
